Neurontin Drug Neurontin, Miserable Side Effects, Chronic Insomnia, Anxiety Panic, Cold Flashes
Beware Neurontin may be lethal. I sure wish I had found this site about 5 years ago or even last week. My story is not brief. I am a registered nurse & I started taking neurontin about 5 years ago for prevention of migraines. My dosage went up & down ... more »
Beware Neurontin may be lethal.
I sure wish I had found this site about 5 years ago or even last week. My story is not brief. I am a registered nurse & I started taking neurontin about 5 years ago for prevention of migraines. My dosage went up & down with regard to the number of migraines I had in any given week. Eventually, my usual dosage was 900mg 3x's a day. Over this 5 year period, I gained about 50 lbs. I suffered from chronic insomnia. Each time I tried I to get off the neurontin my migraines would return. My emotions became so liabile that I could not bear how I was feeling. I made a choice to attempt to end my life. Obviously, I did not succeed. My family was shocked, I was shocked. I had never attempted suicide in the past. It was out of the blue. I just decided, I couldn't go on. I was miserable. Of course, I spent the night in the ICU & then 72 hours in a psych unit. I suspected that the neurontin was both a problem & the catalyst to my attempt. I spoke to a psychiatrist about my suspicions, he blew me off.
Beware.....Neurontin is NOT a benign drug. It has a slow & insidious onset of miserable side-effects & was recently noted to increase incidence of thoughts & actions of suicide. I am sick about the pain I put my family through. Now, after being off neurontin for 1 week, I am suffering from horrible hot & cold flashes, alternationg feelings of anxiety & panic plus diarrhea. My sense of smell is all messed up. I will not be taken out of this world by any drug. Neurontin is NOT a good drug. While on the drug, I was not aware that my behavior was less than normal, I do now! For those of you currently on neurontin, get off. You will need to talk to a medical professional about stopping neurontin. You will also need to be aware that there are withdrawal symptoms associated with stopping neurontin. I am outraged that even our physicians do not have the information they need about this drug. Warning, Neurontin may be lethal. No matter how I feel right now, I would rather feel like this forever than restart Neurontin. I will survive, no thanks to this very bad drug!